Get E-Book on COVID-19

Q. Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?

Answered by
Dr. Ashaq Hussain Parrey
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 09, 2018 and last reviewed on: Oct 09, 2018

Hello doctor,

I am on 40 mg Pantoprazole twice a day for GERD. I just took 50 mg Voltaren for a bad back and I am worried sick. I checked online and it said no drug interactions. I have not yet taken my nightly dose of Pantoprazole, should I not take it?

Dr. Ashaq Hussain Parrey

General Medicine Internal Medicine Rheumatology
#

Hello,

Welcome to icliniq.com.

I went through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regular dose of Pantoprazole.

Regards.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Related Questions:
Is erosive pan gastritis permanently curable?
Is Pantoprazole allergy something to be concerned about?
Would fundoplication help gastritis?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


How to treat indigestion, gastritis, mouth ulcers and wet cough?

Query: Hello doctor, I have indigestion, gastritis, mouth ulcers, and a wet cough.  Read Full »

Is tablet Pansec increasing my father's creatinine levels?

Query: Hello doctor, My father is being treated for peptic ulcer, from the past 15 days. So, he is taking a medicine called as Pansec 40 mg, in the morning and evening. He has also developed slight kidney problems, and his creatinine has raised to 1.6. To rule out renal cancer, the doctor will perform ...  Read Full »

Is using Pantoprazole with Cutein in acne patients effective?

Query: Hello doctor, I have acne for around five years. Now I am using Cutein tablets. I suddenly got a burning sensation in my stomach. So, now I am using Pantoprazole tablets along with Cutein. Is that effective or injurious?  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.